Loading...
Loading...

Go to the content (press return)

Asymmetric solitons and domain walls supported by inhomogeneous defocusing nonlinearity

Author
Kartashov, Y.V.; Lobanov, V.; Malomed, B.; Torner, L.
Type of activity
Journal article
Journal
Optics letters
Date of publication
2013-12-01
Volume
37
Number
23
First page
5000
Last page
5002
DOI
https://doi.org/10.1364/OL.37.005000 Open in new window
Repository
http://hdl.handle.net/2117/19897 Open in new window
URL
http://www.opticsinfobase.org/ol/abstract.cfm?uri=ol-37-23-5000 Open in new window
Abstract
We show that an inhomogeneous defocusing nonlinearity that grows toward the periphery in the positive and negative transverse directions at different rates can support strongly asymmetric fundamental and multipole bright solitons, which are stable in wide parameter regions. In the limiting case, when nonlinearity is uniform in one direction, solitons transform into stable domain walls (fronts), with constant or oscillating intensity in the homogeneous region, attached to a tail rapidly decaying ...
Citation
Kartashov, Y.V. [et al.]. Asymmetric solitons and domain walls supported by inhomogeneous defocusing nonlinearity. "Optics letters", 01 Desembre 2013, vol. 37, núm. 23, p. 5000-5002.
Keywords
Bright solitons, Defocusing, Homogeneous regions, Limiting case, Multipoles, Parameter regions, Transverse directions
Group of research
FOTONICA - Photonics Research Group

Participants

  • Kartashov, Yaroslav V.  (author)
  • Lobanov, Valery E.  (author)
  • Malomed, Boris A.  (author)
  • Torner Sabata, Lluis  (author)